Volume 6, issue 1 (2006)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Legendrian knots and monopoles
1

Tomasz S Mrowka and Yann Rollin

Generalised Swan modules and the D(2) problem
71

Tim Edwards

Quasiflats with holes in reductive groups
91

Kevin Wortman

Joins of DGA modules and sectional category
119

Lucía Fernández Suárez, Pierre Ghienne, Thomas Kahl and Lucile Vandembroucq

Twisted Alexander polynomials of periodic knots
145

Jonathan A Hillman , Charles Livingston and Swatee Naik

Sweepouts of amalgamated 3–manifolds
171

David Bachman, Saul Schleimer and Eric Sedgwick

Classifying spectra of saturated fusion systems
195

Kári Ragnarsson

Completed representation ring spectra of nilpotent groups
253

Tyler Lawson

A lower bound for coherences on the Brown–Peterson spectrum
287

Birgit Richter

A rational splitting of a based mapping space
309

Katsuhiko Kuribayashi and Toshihiro Yamaguchi

Quantum link invariant from the Lie superalgebra ${\mathfrak D}_{2 1,\alpha}$
329

Bertrand Patureau-Mirand

Non-isotopic Heegaard splittings of Seifert fibered spaces
351

David Bachman and Ryan Derby-Talbot

Appendix: R Weidmann

A volume form on the $\mathrm{SU}(2)$–representation space of knot groups
373

Jérôme Dubois

Calabi quasi-morphisms for some non-monotone symplectic manifolds
405

Yaron Ostrover

On deformations of hyperbolic 3–manifolds with geodesic boundary
435

Roberto Frigerio

Regular homotopy and total curvature I: circle immersions into surfaces
459

Tobias Ekholm

Regular homotopy and total curvature II: sphere immersions into $3$–space
493

Tobias Ekholm

Publication of this issue is now complete.